Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 5 found articles
 
 
  A numerical solution to the problem of the diffraction of an electromagnetic field on a system of apertures
 
 
Title: A numerical solution to the problem of the diffraction of an electromagnetic field on a system of apertures
Author: Mikheev, P. A.
Appeared in: Moscow University computational mathematics and cybernetics
Paging: Volume 38 (2014) nr. 1 pages 8-15
Year: 2014
Contents:
Publisher: Allerton Press, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 5 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands